# SDR AT9900342

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 2195051
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE G-2 GALLEY FLOOR MOUNTED TIE DOWNS AT BS 980 CORRODED.  REMOVED AND REPLACED THE G-2 GALLEY FLOOR MOUNTS TIE DOWNS (4 EA) IAW DC9 MM 25-32-0.
